Tuesday, October 26, 2010

groggy mcgroggerson

i started taking amitriptyline in may for my headaches. in september the dosage i was on stopped being effective so my doctor upped it at the beginning of this month. i had to gradually climb to the new dose but i've been on it for over 2 weeks now and i'm still not use to it.

there are apparently several strange side effects but the only thing i'm experiencing is ridiculous drowsiness. it doesn't make me particularly drowsy after i take it but it makes it nearly impossible for me to get out of bed each morning. lately i've been sleeping 8-10 hours a night and it still doesn't feel like enough. i am SO tired in the mornings that it scares me! if i don't get out of bed within about 5 seconds, i will go back to sleep and end up oversleeping. it's really becoming frustrating. some mornings i want to cry because i feel so tired and all i want to do is go back to sleep.

i hope my body gets used to this dosage soon. i'm worried that one of these mornings i'm not going to be able to force myself out of bed.

1 comment:

livin wide said...

i had taken that too remember? i told you all it did was make me want to sleep - i hated it! but, it does get better and eventually that side effect wears off (or it did for me) and then i didn't have any other nasty effects. good luck!